# SDR VTZA97394

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

EWR/BOS - FLT 6371 - DURING TAXI AT 0745 HRS ON 7-17-97, RETURNED TO GATE DUE TO FORWARD EMERGENCY LIGHTS INOPERATIVE. AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RECONNECTED CONNECTOR TO EMERGENCY LIGHTS, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
